Accession Number:

AD0670077

Title:

MOSCOW UNIVERSITY. HERALD. SERIES I. MATHEMATICS, MECHANICS, VOL. 19, NO. 2, 1964 (COLLECTION OF ARTICLES).

Descriptive Note:

Corporate Author:

FOREIGN TECHNOLOGY DIV WRIGHT-PATTERSON AFB OHIO

Personal Author(s):

Report Date:

1967-06-06

Pagination or Media Count:

129.0

Abstract:

Contents The weight structure of dyadic bicompacts On differential-difference schemes of the second order of accuracy for quasilinear problems of the parabolic type with discontinuous elements On stratifiable congruences of the axes of focal congruences Sequential and continuous limits of meromorphic and pseudomeromorphic functions in the unit circle The distribution of slip line direction in plastic deformation The motion of a cone in a liquid of finite depth On the process of the transition of a flexible shaft through critical speeds with small viscous friction Creep of SVAM at room temperature Theoretical analysis of experimental data on the elastic aftereffect of fiberglass plastics An approximate method of the determination of the average diameter of a hole formed in a barrier made by a striker at high impact speed On the asymptotic theory of relaxation oscillations in systems with one degree of freedom A control system with duplicating actuating elements.

Subject Categories:

  • Theoretical Mathematics
  • Mechanics

Distribution Statement:

APPROVED FOR PUBLIC RELEASE